# SDR ABXA080240

- Difficulty date: September 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,783 hours, 45,727 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE COMING FROM CIRCUIT BREAKER PANEL BEHIND CAPTAINS SEAT WHEN GROUND POWER WAS CONNECTED TO ACFT.  FOUND GROUND SERVICE BUS CONTROL AND A & C PHASE GROUND SERVICE BUSS BREAKERS TRIPPED.  REPLACED BLOWN CURRENT LIMITERS FOR CROSS TIE RELAY T2.  STARTED APU AND PERFORMED CROSSTIE CHECK.  OPS CHECK NORMAL.
